Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Neumann series for the product of two Whittaker functions


Author: Peter Henrici
Journal: Proc. Amer. Math. Soc. 4 (1953), 329-334
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054105-9
MathSciNet review: 0054105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Abramowitz, Coulomb wave functions expressed in terms of Bessel-Clifford and Bessel functions, J. Math. Phys. vol. 29 (1950) pp. 303-308. MR 0047846 (13:941h)
  • [2] W. N. Bailey, Generalized hypergeometric series, Cambridge, 1935.
  • [3] H. Buchholz, Die konfluente hypergeometrische Funktion etc., ZAMM vol. 23 (1943) pp. 47-58. MR 0009673 (5:182d)
  • [4] -, Komplexe Integrale fuer die parabolischen Funktionen etc., Math. Zeit. vol. 53 (1950) pp. 387-402. MR 0039854 (12:608b)
  • [5] P. Henrici, Bergman's Integraloperator erster Art und Riemannsche Funktion, Zeitschrift fuer angewandte Mathematik und Physik vol. 3 (1952) pp. 228-232. MR 0047235 (13:846d)
  • [6] M. Karlin, Note on the expansion of confluent hypergeometric functions in terms of Bessel functions of integral order, J. Math. Phys. vol. 28 (1949) pp. 43-44. MR 0030045 (10:704c)
  • [7] W. Magnus and F. Oberhettinger, Formeln und Saetze fuer die speziellen Funktionen der mathematischen Physik, 2d ed., Berlin, 1948. MR 0025629 (10:38a)
  • [8] G. N. Watson, A treatise on the theory of Bessel functions, 2d ed., Cambridge, 1944. MR 0010746 (6:64a)
  • [9] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054105-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society